MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6 FR TL POWERPICC SOLO NURSE FULL WITH MI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS 6 FR TL POWERPICC SOLO NURSE FULL WITH MI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3396108
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebr0557 showed one other similar product complaints from this lot number.Device not returned, at this time.
 
Event or Problem Description
It was reported by the facility that the line was successfully inserted without issue, however the following day the white port on the 6fr triple lumen was cracked down the hub.No patient injury was reported.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a cracked luer connector was confirmed and the cause appeared to be manufacturing related.The product returned for evaluation was a 6fr t/l powerpicc solo catheter.The white solo connector cap contained a break within the luer threads and broken pieces were found within the male luer connector of a returned injection cap.Microscopic examination of the fracture surfaces showed that they were rough and granular in nature.The sample was sent to the manufacturing facility for further review.Manufacturing evaluation the complaint for ¿valve cracked¿ is confirmed according the evaluation of the sample received which showed an inconsistency in the molding valve.The manufacturer will continue to monitor and trend for this issue.
 
Event or Problem Description

Brand Name
6 FR TL POWERPICC SOLO NURSE FULL WITH MI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6802566
Report Number3006260740-2017-01338
Device Sequence Number162424
Product Code LJS
UDI-Device Identifier00801741028397
UDI-Public(01)00801741028397
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number3396108
Device Catalogue Number3396108
Device Lot NumberREBR0557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1